# SDR MALA050117

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, RT WRAPAROUND PN 7253710-243 IS CORRODED OUT OF LIMITS AND HAS BEEN REPLACED IAW SRM 51-40-21 REFER EAMS WO NR 211363, TASK 1535 FOR ADDITIONAL INFORMATION.  AIRCRAFT WAS RELEASED 1/11/05.
